# SDR SWAA2015052239937

- Difficulty date: March 30, 2015
- Submitted: May 22, 2015
- Operation: Air carrier
- Aircraft: N356SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 25251
- Aircraft time: 74,944 hours, 63,443 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65C337551
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD SERVICE DOOR LOWER HINGE CUT OUT CRACKED AT BS 291.5, STRINGER 13R.  REPAIRED CUT OUT IAW EA.
